MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC
Catalog Number G137
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron jet plus g137 they allege that they have no water flow and the handpiece is heating up; no injury resulted.
 
Additional Manufacturer Narrative
(b)(6) 2025 (b)(6).Hpcable # (b)(6) handpiece #(b)(6) w23 reg, needle valve, hp flow cntrl worn poor water flow due to a worn water flow control on the hand piece cable and debris buildup in the water solenoid.Soiled duckbill filters restricting air/powder flow.Flattened and pinched tubing.Powder bowl needs to be cleaned and retubed.Bowl cap leaking.Deteriorated air hose.Cracked auxiliary bracket on the power drive board.Peeling foot pedal pad.Worn battery door water supply hose quick disconnect leaking water/corroded.Will replace damaged /worn components and recalibrate unit to factory specs upon estimate approval.Note: loaner fee has been included in the estimate note: no aux cable with unit.

Brand Name
CAVITRON JET PLUS TAP-ON(DNA) G137
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22905535
Report Number2424472-2025-00113
Device Sequence Number12974612
Product Code ELC
UDI-Device IdentifierD00381875011
UDI-PublicD00381875011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG137
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown